# SDR FDEA201203211045

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 76,746 hours, 26,591 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B532702200000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD NR 252YG EXTERNAL TOP SURFACE CRACKED.  FABRICATED REPLACEMNT FLOORBOARD IAW DWG SRZ 25-005, REV J.
